×

Restricted Ramsey configurations. (English) Zbl 0316.05003


MSC:

05A05 Permutations, words, matrices
05C15 Coloring of graphs and hypergraphs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Deuber, W., Generalizations of Ramsey’s Theorem, (Hajnal, A.; Rado, R.; Sós, Vera T., Infinite and Finite Sets (1975), North Holland) · Zbl 0301.05103
[2] Erdös, P., Graph theory and probability, Canad. J. Math., 11, 34-38 (1959) · Zbl 0084.39602
[3] Erdös, P.; Spencer, J., (Probabilistic Methods in Combinatorics (1974), Akademiai Kiadó/Academic Press: Akademiai Kiadó/Academic Press Budapest/New York) · Zbl 0308.05001
[4] Folkman, J., Graphs with monochromatic complete subgraphs in every edge coloring, SIAM J. Appl. Math., 18, 19-24 (1970) · Zbl 0193.53103
[5] Hales, A. W.; Jewett, R. I., Regularity and positional games, Trans. Amer. Math. Soc., 106, 222-229 (1963) · Zbl 0113.14802
[7] van der Waerden, B. L., Beweis eines Baudetschen Vermutung, Nieuw Arch. Wisk., 15, 212-216 (1927) · JFM 53.0073.12
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.